# SDR NWAA085719935

- Difficulty date: December 23, 2008
- Submitted: January 20, 2009
- Operation: Air carrier
- Aircraft: N1332U
- Make and model: Doug DC-9-31
- Aircraft serial: 47404
- Engine: Pwa JT8D9
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: JT8D9
- Part serial: 49412
- Condition: Stalled
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, ENGINE NR 2 EXPERIENCED MULTIPLE COMPRESSOR STALLS. TAKEOFF ABORTED AT 120 KNOTS.  MX PERFORMED POST STALL INSPECTIONS.  NTF. ENGINE NR 2 GROUND RUN TO TAKEOFF POWER WITH NO STALL OR SURGE.  (K)
